# SDR O2G2005F00007

- Difficulty date: March 1, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N195WS
- Make and model: Gulstm GIV
- Aircraft serial: 1050
- Engine: Rroyce TAY6118
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Solenoid
- Part number: 1159CP4081
- Condition: Failed
- Location: Lt Eng T/R Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT THRUST REVERSER WOULD NOT STOW AFTER GROUND CHECK BEFORE TAKEOFF.  REPLACED SECONDARY LOCK SOLENOID ACTUATOR.  (K)
